# SDR 2008FA0000875

- Difficulty date: November 18, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N63954
- Make and model: Piper PA-23-250
- Aircraft serial: 277854085
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 16405700
- Condition: Cracked
- Location: Mlg
- Part time: 277 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DISC WAS FOUND DURING ROUTINE MAINTENANCE TO HAVE A RADIAL CRACK EXTENDING FROM APPROX .75 INCH FROM THE OUTER CIRCUMFERENCE TO OUTER EDGE AND ABOUT HALF WAY THROUGH THE THICKNESS OF THE DISC.  (K)
